EconPapers    
Economics at your fingertips  
 

Spectrum of a Differential Operator with Periodic Generalized Potential

Mehmet Sahin and Manaf Dzh. Manafov

Abstract and Applied Analysis, 2007, vol. 2007, 1-8

Abstract:

We study some spectral problems for a second-order differential operator with periodic potential. Notice that the given potential is a sum of zero- and first-order generalized functions. It is shown that the spectrum of the investigated operator consists of infinite number of gaps whose length limit unlike the classic case tends to nonzero constant in some place and to infinity in other place.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/074595.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/074595.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:074595

DOI: 10.1155/2007/74595

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:074595